# SDR 2020F00168

- Difficulty date: April 1, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 36853139099
- Condition: Corroded
- Location: Fuselage
- Part time: 89,451 hours, 43,799 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N2201 DISCREPANCY: MAIN DECK STA 996-1068, LBL 54.75, CORRODED SAET TARCK OUT OF LIMITS. CORRECTIVE ACTION: EVALUATED DAMAGE, REMOVED CORROSION AND REPAIRED MAIN DECK STA 996-1068, LBL 54.75 SEAT TRACK O/B FLANGE L= 2FT 8IN, W= 1.40IN IAW BOEING 767-200 E.O.#CS-22215-009.
